Skip Ribbon Commands
Skip to main content
   YU Faculty Websites>>  Dr. Hasan Almefleh Sign In
Use SHIFT+ENTER to open the menu (new window).
  
  
  
  
  
  
  
Phramen-Lindelof theorems in cylindersHasan Almefleh and Kirk LancasterProceeding of the Royal Society of Edinburgh135, Issue 3, 439-459the RSA Scotland Foundation, UK2005
A Phragmen-Lindelof Theorem at Infinity for Intermitten DomainsHasan AlmflehAbhath Al-Yarmouk Journalvolume 21, Issue 1Deanship of research and graduate studies of Yarmouk University2007
On Heat Conduction Problem with Integral Boundary ConditionRaid Almomani and Hasan almeflehJournal of Emeging Trends in engineering and Applied sciencesvolume 3, Issue 6, 977-979Scholarlink Research Institute Journals2012
Reducing the solution of the control problem of inhomogeneous heat equation to homogeneous caseHasan AlmeflehJournal of Emerging Trends in Engineering and Applied Sciences (JETEAS)4(2):216-218.Scholarlink  Resource Center Ltd, UK2013
New priori estimate of the solution of Quasi-inverse problemAlmefleh, H. and Almomani, RInternational journal of Applied Mathematics (IJAM). Volume 27, No.3, p 205-210Academic Publications, Sofia, Bulgaria2014
A priori estimate of the solution of Quasi-inverse problemHasan Almefleh and Raid  AlmomaniEuropean International Journal of Science and TechnologyVol.2, No. 2, p 78-80. Publish or Perish - Harzing2013
New Results on  Cyclic Nonlinear Contractions in Partial Metric SpacesBani Domi, W., S. Alsharif, and H. AlmeflehTWMS Journal of Applied and Engineering Mathematics, 5 (2): 158-1685 (2): 158-168FEYZİYE SCHOOLS FOUNDATION  IŞIK UNIVERSITY  Faculty of Arts and Sciences   Department of Mathematics 2015
Exactness of Second Order Ordinary Differential Equations and Integrating FactorsRami AlAhmad, Mohammad Al-Jarraha and HasanAlmeflehJordan Journal of Mathematics and Statistics (JJMS)8(2), 2015, pp 155 – 167Scientific Research Support Fund2015
Antiderivatives and Integrals Involving Incomplete Beta Functions with Applications                                                                                                                     R. Alahmad, H. Almefleh Aust. J. Math. Anal. Appl. 17 (2020), No. 2, Art. 11, 7 pp. Austral Internet Publishing.2020
Asymptotic behavior of solutions of certain equationsH. Almefleh, Kirk LancasterCommunications on Applied Nonlinear Analysis10(2), No 2, p 456-496International Publications2003